# SDR CA060816002

- Difficulty date: July 7, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 36,488 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 5280 · Landing Gear Doors
- Part: Guard
- Part number: 83231044005
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, AFTER GEAR UP SELECTION AMBER AND RED LIGHTS ILLUMINATED IN GEAR HANDLE, ALONG WITH 3 AMBER LANDING GEAR DOOR LIGHTS. A LOUD GRINDING NOISE WAS HEARD IN THE COCKPIT. AIRCRAFT RETURNED AND LANDED SAFELY TO THE ORIGINATING AIRPORT. MAINTENANCE FOUND RT NACELLE`S WHEEL WELL DEBRIS GUARD DAMAGED AND WAS REPLACED. NO MAINTENANCE WAS PREVIOUSLY PERFORMED IN THAT AREA. MAINTENANCE FEED-BACK REVEALED THAT THE DEBRIS GUARD GETS LOOSE QUITE OFTEN, DUE TO THE FASTENING SYSTEM USED. AIRFRAME HOURS WERE: 36610:07. CYCLES WERE: 40842. (TC NR 20060816002)
